# SDR ASAA2019032828807

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,625 hours, 7,106 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND TOUCHDOWN ABOUT 40' LEFT OF CENTERLINE. STARTED DEVIATION FROM CENTERLINE AT ABOUT 50' AGL. GROUNDED - YES. ACCOMPLISHED LLM MX PRACTICES FOR INBOUND CONDITION RELATED TO AUTOLAND AMM 22-00-01-730-807 NO CURRENT FAULTS AND ALL TESTS PASS. ACCOMPLISHED MAINTENANCE TEST AMM 22-00-01-730-803 ALL TESTS PASS.
